English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2327192      Online Users : 47
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51340

Title: Fuzzy controller design for discrete controllability canonical Takagi-Sugeno fuzzy systems
Authors: W.-J. Chang
C.-C. Sun
H.-Y. Chung
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2004-05
Issue Date: 2018-11-23
Publisher: IEE Proc.-Control Theory Appl
Abstract: Abstract: The stability and controller design problem for a discrete Takagi-Sugeno type fuzzy model whose subsystems are controllability canonical forms is addressed. Based on discrete controllability canonical Takagi-Sugeno fuzzy systems, stability conditions and fuzzy controller design are derived by solving the inverse solutions of Lyapunov equations. A numerical example is used to verify the feasibility and applicability of proposed approach.
Relation: 151(3) pp.319-328
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51340
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML7View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback